Alert archive / Maine / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 4, 2007, 2:43 PM EDT for Aroostook County, Maine. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2007, 2:43 PM EDT (18:43 UTC)
- Expired
- Aug 4, 2007, 3:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Aroostook County, ME
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 2:45 PM EDT | HAIL 0.88 | Saint Francis, ME | NICKEL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 6.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCAR 041844 SVRCAR MEC003-041945- /O.NEW.KCAR.SV.W.0076.070804T1843Z-070804T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 243 PM EDT SAT AUG 4 2007 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE... THIS INCLUDES THE CITIES OF...VAN BUREN...MADAWASKA...LIMESTONE... FORT KENT...EAGLE LAKE...DEBOULLIE MOUNTAIN...ALLAGASH... * UNTIL 345 PM EDT... * AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALLAGASH...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EAGLE LAKE BY 255 PM EDT... 8 MILES SOUTH OF VAN BUREN BY 330 PM EDT... 7 MILES NORTH OF LORING AND 9 MILES NORTH OF LIMESTONE BY 335 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4726 6914 4692 6900 4688 6774 4743 6807 $$ NORCROSS
1 follow-up statement
000 WWUS51 KCAR 041923 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 321 PM EDT SAT AUG 4 2007 MEC003-041945- /O.CON.KCAR.SV.W.0076.000000T0000Z-070804T1945Z/ AROOSTOOK ME- 321 PM EDT SAT AUG 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHEASTERN AROOSTOOK COUNTY... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAGLE LAKE...MOVING EAST AT 30 MPH. THIS STORM HAS PRODUCED UP TO ONE INCH HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF GUERETTE BY 345 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4726 6914 4692 6900 4688 6774 4743 6807 $$ NORCROSS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:49 AM EDT, 10 hours 54 minutes earlier.
Area forecast discussion, Aug 4, 3:49 AM EDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 349 AM EDT SAT AUG 4 2007 .SYNOPSIS... A COLD FRONT WILL SLOWLY PRESS ACROSS THE REGION TODAY AND SOUTH OF THE AREA ON TONIGHT HIGH PRESSURE WILL BUILD ACROSS THE STATE ON SUNDAY. THE HIGH WILL SLIDE EAST ON MONDAY. A COLD FRONT WILL APPROACH MONDAY NIGHT AND MOVE THROUGH EARLY TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... MAIN CONCERN TODAY INTO THE EVENING WILL BE THE POTENTIAL FOR ANOTHER ROUND OF THUNDERSTORMS. SOME POSSIBLY BEING MARGINALLY SVR. THINGS ARE WINDING DOWN ATTM PER LATEST RADAR AND IR SATL IMAGERY AS ACTIVITY MOVES INTO AREAS ALREADY WORKED OVER FROM EARLIER CONVECTION. THINKING HERE IS THAT CLOUDS WILL THIN OUT ENOUGH THIS MORNING TO ALLOW FOR SOME FOG DEVELOPMENT. COLD FRONT IS IN QUEBEC ALIGNED W/UPPER SWLY FLOW AND SLOWLY MOVING E. LATEST SHORT GUIDANCE SOUNDINGS POINT TO AIRMASS BECOMING UNSTABLE AGAIN LATER THIS MORNING INTO THE AFTERNOON W/HIGHEST INSTABILITY ACROSS THE NRN & ERN AREAS. UA ANAL INDICATES ADDITIONAL COOLING IN THE MID/UPPER LVLS AS FRONT PRESSES E. LLVLS STILL REMAIN ON THE WARM SIDE INTO EARLY AFTERNOON AND THEN BEGIN TO COOL DOWN AS COLD FRONT PASSES THROUGH. DECIDED TO BOOST POPS UP INTO HIGH CHC CATEGORY AND ENHANCE THE WORDING W/THUNDERSTORMS CONTAINING SMALL HAIL AND GUSTY WINDS. INSTABILITY PARAMS SHOW DECENT MUCAPES HITTING ABV 1500 J/KG...KIS NEARING 30 & SI GOING TO -2. LAPSE RATES IN THE MID LVLS ARE FCST TO BE AROUND 6.2 C/KM AND DECENT 0-6KM SHEAR OF 25 KTS. LOOKS LIKE 40 KT JET/VORTICITY MAX FROM H7-H5 TO AID IN THE SHEAR. WOULD NOT BE SURPRISED TO SEE SOME CELLS BECOME MARGINALLY SVR W/A PULSE TYPE OF ENVIRONMENT. THE FACTOR LEADING AGAINST THIS WOULD BE LARGE AREA OF DRY AIR FROM H7-H5 WORKING ITS WAY EWD THIS AFTERNOON. AT ANY RATE...THINGS WILL NEED TO BE MONITORED. ACTIVITY SHOULD DIMINISH THIS EVENING AS COLD FRONT PASSES THROUGH THE REGION AND AIRMASS COOLS DOWN. CLEARING TO TAKE PLACE NEAR OR AFT MIDNIGHT W/TEMPS FALLING BACK INTO THE 50S. TOOK PREV FCSTD TEMPS AND JUST MADE ADJUSTMENTS INITIALLY TO MATCH LATEST OBS. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY...CREST OVER THE STATE SUNDAY NIGHT THEN MOVE TO THE EAST MONDAY. LOW PRESSURE WILL APPROACH THE REGION FROM THE WEST AND MOVE THROUGH NEW ENGLAND MONDAY NIGHT INTO TUESDAY MORNING. HAVE ADJUSTED SKY GRIDS SUNDAY TO BETTER FIT POPS...OTHERWISE NO OTHER CHANGES TO POP OR SKY GRIDS. FOR WINDS HAVE USED MAV/MET AND NAM12 COMBINATION. HAVE ALSO UPDATED TEMPERATURE AND DEW POINTS OVER THE COASTAL WATERS WITH THE NAM12. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... THE NEXT SYSTEM TO APPROACH WILL COME ALONG ON WEDNESDAY WITH A CHANCE FOR SHOWERS. LATEST MODELS SHOW BEST CHANCES FOR SHOWERS WILL BE ACROSS DOWNEAST MAINE ON WEDNESDAY. HIGH PRESSURE SHOULD RETURN FOR LATE IN THE WEEK. && .AVIATION /07Z SATURDAY THROUGH WEDNESDAY/... PRETTY MUCH VFR ATTM W/THE POTENTIAL FOR MVFR THIS MORNING DUE TO SOME FOG. CONDITIONS COULD GO BRIEFLY TO MVFR THIS AFTERNOON AS SHRA/TSRA MOVE THROUGH THE CWA MAINLY NRN SITES. LOOKING FOR VFR CONDITIONS TONIGHT RIGHT INTO MONDAY. NEXT CHC FOR CONDITIONS TO GO MVFR/IFR COULD COME LATE MONDAY NIGHT INTO TUESDAY AS LOW PRES MOVES ACROSS THE REGION. && .MARINE... STAYED THE COURSE W/CONDITIONS REMAINING BLO SCA. SHORT TERM: WIND GRIDS GENERATED WITH A 50/50 CONSENSUS OF THE NAM12 AND THE GFS THEN MANUALLY LOWERED TO ELIMINATE HIGH SPEED BIAS DUE TO MARINE LAYER. FOR WAVES: WNA SOUTHEAST SWELL FIELD OF 1 TO 2 FEET LOOKS GOOD SUNDAY INTO TUESDAY. WIND WAVE GROUP LOOKS OVERDONE...SO WILL MAKE NECESSARY REDUCING TO COMBINED SEA. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...MIGNONE LONG TERM...BLOOMER/ALLEGRETTO AVIATION...HEWITT MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Aug 4, 5:17 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 517 AM EDT SAT AUG 4 2007 ANZ050-MEZ001>006-010-011-015>017-029>032-050930- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 517 AM EDT SAT AUG 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS MORNING INTO THE AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO RELAY ANY WIND OR HAIL REPORT TO THE NATIONAL WEATHER SERVICE IN CARIBOU. HEWITT
In the hours before
Local storm report, Aug 4, 11:59 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1159 AM EDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZE HAIL. WINDS MEASURED AT 60MPH.
&&
LALocal storm report, Aug 4, 12:59 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
1259 PM EDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZE HAIL. WINDS MEASURED AT 60MPH.
1215 PM HAIL SAINT AGATHA 47.24N 68.31W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1240 PM HAIL GRAND ISLE 47.31N 68.15W
08/04/2007 E2.00 INCH AROOSTOOK ME TRAINED SPOTTER
HAIL UP TO 2 INCHES IN SIZE.
&&
LALocal storm report, Aug 4, 1:33 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
133 PM EDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZE HAIL. WINDS MEASURED AT 60MPH.
1215 PM HAIL SAINT AGATHA 47.24N 68.31W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1240 PM HAIL GRAND ISLE 47.31N 68.15W
08/04/2007 E2.00 INCH AROOSTOOK ME TRAINED SPOTTER
HAIL UP TO 2 INCHES IN SIZE.
1249 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1249 PM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E1.75 INCH AROOSTOOK ME LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED. EXTENSIVE DAMAGE DONE TO
CARS IN MULTIPLE PARKING LOTS INCLUDING MARTINS FORD.
0105 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.00 INCH AROOSTOOK ME TRAINED SPOTTER
ONE INCH SIZE HAIL.
0115 PM HAIL 5 SE WASHBURN 46.74N 68.08W
08/04/2007 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED IN CROUSEVILLE.
0122 PM HAIL STOCKHOLM 47.04N 68.14W
08/04/2007 E0.50 INCH AROOSTOOK ME TRAINED SPOTTER
HALF INCH SIZED HAIL REPORTED.
0125 PM HAIL NEW SWEDEN 46.94N 68.12W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZED HAIL.
&&
LALocal storm report, Aug 4, 1:43 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
143 PM EDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZE HAIL. WINDS MEASURED AT 60MPH.
1215 PM HAIL SAINT AGATHA 47.24N 68.31W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1240 PM HAIL GRAND ISLE 47.31N 68.15W
08/04/2007 E2.00 INCH AROOSTOOK ME TRAINED SPOTTER
HAIL UP TO 2 INCHES IN SIZE.
1245 PM HAIL 5 SE FRENCHVILLE 47.23N 68.30W
08/04/2007 E1.75 INCH AROOSTOOK ME NWS EMPLOYEE
GOLF BALL SIZED HAIL REPORTED AT LONG LAKE.
1249 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1249 PM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E1.75 INCH AROOSTOOK ME LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED. EXTENSIVE DAMAGE DONE TO
CARS IN MULTIPLE PARKING LOTS INCLUDING MARTINS FORD.
0105 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.00 INCH AROOSTOOK ME TRAINED SPOTTER
ONE INCH SIZE HAIL.
0115 PM HAIL 5 SE WASHBURN 46.74N 68.08W
08/04/2007 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED IN CROUSEVILLE.
0122 PM HAIL STOCKHOLM 47.04N 68.14W
08/04/2007 E0.50 INCH AROOSTOOK ME TRAINED SPOTTER
HALF INCH SIZED HAIL REPORTED.
0125 PM HAIL NEW SWEDEN 46.94N 68.12W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZED HAIL.
&&
LALocal storm report, Aug 4, 1:48 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
148 PM EDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZE HAIL. WINDS MEASURED AT 60MPH.
1215 PM HAIL SAINT AGATHA 47.24N 68.31W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1240 PM HAIL GRAND ISLE 47.31N 68.15W
08/04/2007 E2.00 INCH AROOSTOOK ME TRAINED SPOTTER
HAIL UP TO 2 INCHES IN SIZE.
1245 PM HAIL 5 SE FRENCHVILLE 47.23N 68.30W
08/04/2007 E1.75 INCH AROOSTOOK ME NWS EMPLOYEE
GOLF BALL SIZED HAIL REPORTED AT LONG LAKE.
1249 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.75 INCH AROOSTOOK ME TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
1249 PM HAIL FORT KENT 47.26N 68.59W
08/04/2007 E1.75 INCH AROOSTOOK ME LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED. EXTENSIVE DAMAGE DONE TO
CARS IN MULTIPLE PARKING LOTS INCLUDING MARTINS FORD.
0105 PM HAIL VAN BUREN 47.16N 67.94W
08/04/2007 E1.00 INCH AROOSTOOK ME TRAINED SPOTTER
ONE INCH SIZE HAIL.
0115 PM HAIL 5 SE WASHBURN 46.74N 68.08W
08/04/2007 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED IN CROUSEVILLE.
0122 PM HAIL STOCKHOLM 47.04N 68.14W
08/04/2007 E0.50 INCH AROOSTOOK ME TRAINED SPOTTER
HALF INCH SIZED HAIL REPORTED.
0125 PM HAIL NEW SWEDEN 46.94N 68.12W
08/04/2007 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
NICKEL SIZED HAIL.
0135 PM HAIL FORT FAIRFIELD 46.77N 67.83W
08/04/2007 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED.
&&
LAThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:05 PM EDT | Areal Flood Advisory | CAR | Hancock, Penobscot, Washington | 3 hr |
| Aug 3, 9:38 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 37 min |
| Aug 3, 10:15 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 15 min |
| Aug 4, 12:28 AM EDT | Marine Weather Statement | CAR | 62 min | |
| Aug 4, 12:41 AM EDT | Special Marine Warning | CAR | 34 min | |
| Aug 4, 3:35 AM EDT | Marine Weather Statement | CAR | 55 min | |
| Aug 4, 5:31 AM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 29 min |
| Aug 4, 5:43 AM EDT | Marine Weather Statement | CAR | 62 min | |
| Aug 4, 11:39 AM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 66 min |
| Aug 4, 12:36 PM EDT | Tornado Warning | CAR | Aroostook | 24 min |
| Aug 4, 1:18 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 57 min |
| Aug 4, 2:16 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 59 min |
| Aug 4, 3:18 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 42 min |
| Aug 4, 3:43 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Aug 4, 4:17 PM EDT | Areal Flood Advisory | CAR | Aroostook | 58 min |
| Aug 4, 4:38 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.